# SDR SWIA2017122644096

- Difficulty date: December 1, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 35,162 hours, 21,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L BETWEEN BS 310 - 333 & 333 TO 349 CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM. PRESSURE CHECKED GOOD.
